# SDR CA030910010

- Difficulty date: August 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 9,395 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION,  A SMALL MARK, SLITE DENT WAS FOUND ON THE OUTER DISC OF THE FLEX COUPLING FURTHER INVESTIGATION FOUND THAT THIS DENT HAD SET UP A STRESS RISER IN WHICH HAD CAUSED THE DISC TO CRACK THE COUPLING WAS REPLACED WITH NEW PARTS AND RETURNED TO SERVICE.
